# SDR DALA2016061404731

- Difficulty date: June 13, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 82,270 hours, 37,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS SPOTS OF CORROSION ON ENTRY WAY FLOOR SUPPORT UPPER SURFACE BS 1640-1664 INBD OF L4 DOOR THRESHOLD.  FOUND TO BE OUT OF LIMITS.  R & R FLOOR SUPPORT TO INBD OF L4 DOOR THRESHOLD IAW SRM.
